# SDR 2015FA0000252

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N62GW
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129030
- Aircraft time: 4,237 hours
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Cracked
- Location: Zone 600
- Part time: 4,237 hours
- Component: Aileron, Piper
- Component part number: 386502386503
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SB 1216B DISCOVERED CRACK AT AILERON ATTACH POINT ON BOTH THE LT AND RT AILERON.
